# SDR FDEA200812175189

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SM105300015
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT STA 1776 BETWEEN LONGERONS 39R AND 40R THE SKIN IS DENTED. REPAIR SKIN IAW E.A. 8-5330-123532 TITLE (FUSELAGE DENT IN GROSS WEIGHT MOD DOUBLER AT STA 1816, L39R - L40R ).  REMOVED AND REINSTALLED ACCESS PANELS IN THE PIT IAW SRM 57-31-01;  VOL II.
